Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Serre sequences and Chern classes


Authors: J. Fogarty and D. S. Rim
Journal: Bull. Amer. Math. Soc. 74 (1968), 919-921
DOI: https://doi.org/10.1090/S0002-9904-1968-12084-1
MathSciNet review: 0232777
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, K-theory and stable algebra, Inst. Hautes Études Sci. Publ. Math. No. 22 (1964), 5-60. MR 174604
  • 2. D. Buchsbaum and D. S. Rim, A generalized Koszul complex. II: Depth and multiplicity, Trans. Amer. Math. Soc. 111 (1964), 197-224. MR 159860
  • 3. J.-P. Serre, Modules projectifs et espaces fibres à fibre vectorielles, Sem. Dubreil 23 (1957-1958). MR 177011


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12084-1

American Mathematical Society